Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/242163
Type: Artigo
Title: On limit cycles bifurcating from the infinity in discontinuous piecewise linear differential systems
Author: Gouveia, Marcio R. A
Llibre, Jaume
Novaes, Douglas D.
Abstract: In this paper we consider the linear differential center ((x) over dot, (y) over dot) = (-y, x) perturbed inside the class of all discontinuous piecewise linear differential systems with two zones separated by the straight line y = 0. Using the Bendixson transformation we provide sufficient conditions to ensure the existence of a crossing limit cycle coining purely from the infinity. We also study the displacement function for a class of discontinuous piecewise smooth differential system. (C) 2015 Elsevier Inc. All rights reserved.
In this paper we consider the linear differential center ((x) over dot, (y) over dot) = (-y, x) perturbed inside the class of all discontinuous piecewise linear differential systems with two zones separated by the straight line y = 0. Using the Bendixson
Subject: Sistemas dinâmicos diferenciais
Sistemas lineares por partes
Órbitas periódicas
Ciclos limite
Country: Estados Unidos
Editor: Elsevier
Citation: On Limit Cycles Bifurcating From The Infinity In Discontinuous Piecewise Linear Differential Systems. Elsevier Science Inc, v. 271, p. 365-374 Nov-2015.
Rights: Fechado
Identifier DOI: 10.1016/j.amc.2015.09.022
Address: http://www.sciencedirect.com/science/article/pii/S0096300315012400
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.